Journal article icon

Journal article

SYMMETRIZED TENSOR PRODUCTS OF INDUCED REPRESENTATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/9/3/002

Authors


HANNABUSS, K More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
9
Issue:
3
Pages:
325-334
Publication date:
1976
DOI:
ISSN:
0305-4470
URN:
uuid:547c6cd4-c624-487c-b795-ee730ca2be22
Source identifiers:
6573
Local pid:
pubs:6573

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP